# SDR SIMA20130410003

- Difficulty date: April 10, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- Aircraft time: 25,824 hours, 22,334 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 2907 THE CREW REPORTED THAT IN CRUISE FLIGHT IMC AIRSPEED INDICATOR A PERT CAME ON AND CA AIRSPEED INDICATOR SHOWED A SLOW DECREASE IN AIRSPEED.  F/O AND STANDBY AIRSPEED SHOWED SAME INDICATION STARTED A DESCENT AND F/O AIRSPEED STARTED TO SHOW A DECREASE IN AIRSPEED.  NEXT ALTIMETER SHOWED WARNING AND WERE OFF BY 300 FEET.  CA AIRSPEED CAME BACK ALIVE AND F/O'S AIR SPEED INDICATION SHOWED A RAPID DECREASE.  SWITCHED BACK TO CA AND STA. THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND WATER IN PITOT STATIC SYSTEM.  DRAINED WATER FROM PITOT STATIC SYSTEM IAW EMB 145 AMM 34-13-00, PERFORMED OPS CHECK OF ADC SYSTEM IAW EMB 145 AMM 34-15-00, OPS CHECK GOOD.  AIRCRAFT IS RVSM LEGIBLE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
